Alert archive / Wisconsin / Special Weather Statements in 2021
Special Weather Statement, NWS Milwaukee, WI
NWS Milwaukee, WI issued this special weather statement at Jun 24, 2021, 7:51 PM CDT for Green Lake County, Wisconsin. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2021, 7:51 PM CDT (00:51 UTC)
- Expired
- Jun 24, 2021, 8:30 PM CDT
- In force
- 39 min
- Issued by
- NWS Milwaukee, WI
County Green Lake County, WI
The radar
The Green Bay radar (KGRB), 110 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.9 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 112 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 817 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
944
WWUS83 KMKX 250051
SPSMKX
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
751 PM CDT Thu Jun 24 2021
WIZ046-047-250130-
Green Lake-Marquette-
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN GREEN LAKE AND
NORTHERN MARQUETTE COUNTIES...
At 750 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles southwest of Fremont to near
Redgranite to near Westfield. Movement was southeast at 30 mph.
Winds of 30 to 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Berlin, Westfield, Princeton, Green Lake, Neshkoro, Springfield
Corners and Harrisville.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4376 8889 4376 8907 4392 8960 4398 8960
4398 8889
TIME...MOT...LOC 0050Z 295DEG 28KT 4422 8899 4404 8915 4391 8944
$$
WAGNERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this special weather statement went out at Jun 24, 2:37 PM CDT, 5 hours 14 minutes earlier.
Area forecast discussion, Jun 24, 2:37 PM CDT, 5 hours 14 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 237 PM CDT Thu Jun 24 2021 .SHORT TERM... (Issued 237 PM CDT Thu Jun 24 2021) Tonight and Friday: Forecast uncertainty remains high tonight and tomorrow across the region. Starting out this afternoon, showers and thunderstorms are ongoing ahead of a MCV rotating across northern Illinois. This has helped maintain rain/storms through the afternoon, with a noted uptick in coverage across far southeastern Wisconsin in northeastern Illinois. The MCV will push east of the region early this evening, but additional shortwaves will continue to move through the area overnight, each potentially bringing another round of percolating convection. We will also need to watch areas to the north and northwest--closer to the frontal boundary--where ongoing convective development could drop south later this evening or tonight, similar to what took place last night/early this morning. Friday's convective potential will be highly dependent on how things evolve tonight. If we have a fair amount of rain/storms overnight or early tomorrow morning, we could see a scenario similar to today, where much of low level thermo is limited by rain and cloud cover. On the other hand, a drier scenario may allow for enough instability to develop to allow convection to develop along various remnant outflow boundaries. Temperatures will also be highly dependent on rain and clouds tomorrow, with low to mid 70s to low to mid 80s all entirely plausible. Again, tough to overstate the level of uncertainty over the next 24-36 hours. Boxell && .LONG TERM... (Issued 237 PM CDT Thu Jun 24 2021) Friday night through Thursday: A trough will gradually move from the Plains across southern Wisconsin through the weekend. There is still quite a range among guidance on the placement of this trough as it moves through the Great Lakes Region. The sustained southwesterly flow in the middle levels and aloft will continue to pull moisture into the Great Lakes Region. This has PWATs ranging from 1.5 to 2.0 inches through the weekend. There is a large spread on QPF as well across southern Wisconsin which is mostly based on where convection will fire and how that will effect additional development throughout the weekend. The overall trend has QPF values lower toward central Wisconsin. For the beginning of next week the PWAT values are expected to drop slightly. However, the unstable and wet pattern is expected to continue. Wisconsin is expected to in the vicinity of the warm and moist air. Scattered showers and isolated thunderstorms will be possible everyday next week. Patterson && .AVIATION... (Issued 237 PM CDT Thu Jun 24 2021) Variable conditions are expected across the region over the next 24 hours. A period of VFR is expected for much of this afternoon, with some pockets of MVFR in and around more widespread shower and thunderstorm activity. Winds will generally be from the southwest, but with some variability associated with the convection. Heading into tonight, uncertainty is quite high as to how things will play out. Right now, the most likely scenario is to see ceilings drop to MVFR and then IFR as rich low level moisture remains in place and winds decrease. Periodic showers and thunderstorms are expected as various mid level shortwaves move through the area, but exact timing and coverage is tough to nail down. We should then see some improvement to MVFR and possibly VFR through the morning on Friday. Boxell && .MARINE... (Issued 237 PM CDT Thu Jun 24 2021) Southerly winds will remain in place across the lake through tonight. On Friday, winds over the northern half of the lake will start to become more northerly as a weak front begins to drop south over the lake. That front should stall over the central portion of the lake, which will keep winds more northerly over the northern portion of the lake, and southerly over the southern half. Speeds will be generally light. Wind direction will likely be variable at times as well as thunderstorms move through the region. Thunderstorms will be the main hazard through the next few days, with no significant wind/wave hazards expected. Boxell && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...Small Craft Advisory...LMZ643 until 7 PM Thursday. && Visit us at weather.gov/milwaukee Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSMilwaukee www.twitter.com/NWSMilwaukee www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jun 24, 2:40 PM CDT, 5 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 240 PM CDT Thu Jun 24 2021 WIZ046-047-051-052-056>060-062>072-251945- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 240 PM CDT Thu Jun 24 2021 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Periodic rounds of showers and thunderstorms will continue into tonight. Cloud to ground lightning and moderate to heavy rain can be expected with any storms. Small hail will also be possible with the strongest storms. There is a moderate swim risk for Ozaukee and Sheboygan counties. .DAYS TWO THROUGH SEVEN...Friday through Thursday Chances for thunderstorms continue at times through the weekend. Locally heavy rain is possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely not be needed tonight. LMZ643>646-251945- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 240 PM CDT Thu Jun 24 2021 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight Periodic rounds of scattered thunderstorms are expected through the day today and into tonight. Elevated waves will continue to affect areas north of Port Washington. A Small Craft Advisory is in effect. .DAYS TWO THROUGH SEVEN...Friday through Thursday Chances for thunderstorms continue at times into the weekend. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-251945- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 240 PM CDT Thu Jun 24 2021 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Periodic rounds of scattered thunderstorms are expected through the day today and into tonight. .DAYS TWO THROUGH SEVEN...Friday through Thursday Chances for thunderstorms continue at times into the weekend. www.weather.gov/mkx
In the hours before
Special weather statement, Jun 24, 7:51 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
751 PM CDT Thu Jun 24 2021
WIZ046-047-250130-
Green Lake-Marquette-
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN GREEN LAKE AND
NORTHERN MARQUETTE COUNTIES...
At 750 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles southwest of Fremont to near
Redgranite to near Westfield. Movement was southeast at 30 mph.
Winds of 30 to 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Berlin, Westfield, Princeton, Green Lake, Neshkoro, Springfield
Corners and Harrisville.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4376 8889 4376 8907 4392 8960 4398 8960
4398 8889
TIME...MOT...LOC 0050Z 295DEG 28KT 4422 8899 4404 8915 4391 8944
WAGNERThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 5:34 AM CDT | Marine Dense Fog Advisory | MKX | 47 hr | |
| Jun 25, 5:32 PM CDT | Areal Flood Advisory | MKX | Dane | 118 min |
Nearby
Special Weather Statements in Wisconsin, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.